# SDR SWAA2019052332970

- Difficulty date: May 16, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 45,298 hours, 22,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 001797
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #8 SLAT LOWER SURFACE SKIN AT THE ACTUATOR CRACKED IN THE COUNTERSINK OF THE FASTENER.  REPAIRED #8 SLAT PER SRM.
